Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 91535, 8 pages
http://dx.doi.org/10.1155/2007/91535
Research Article

Behavior of the Trinomial Arcs B(n,k,r) when 0<α<1

1Forces Armées Royales Boulevard 49, Apartment no. 9, Nador 62000, Morocco
2Department of Mathematics, Faculty of Sciences, Mohamed first University, P.O. Box 524, Oujda 60000, Morocco

Received 12 April 2007; Revised 14 July 2007; Accepted 12 August 2007

Academic Editor: Teodor Bulboaca

Copyright © 2007 Kaoutar Lamrini Uahabi and Mohammed Zaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fell, “The geometry of zeros of trinomial equations,” Rendiconti del Circolo Matematico di Palermo, vol. 29, no. 2, pp. 303–336, 1980. View at Zentralblatt MATH · View at MathSciNet
  2. S. Dubuc and M. Zaoui, “Sur la quasi-convexité des arcs trinomiaux,” Rendiconti del Circolo Matematico di Palermo, vol. 45, no. 3, pp. 493–514, 1996. View at Zentralblatt MATH · View at MathSciNet
  3. S. Dubuc and A. Malik, “Convex hull of powers of a complex number, trinomial equations and the Farey sequence,” Numerical Algorithms, vol. 2, no. 1, pp. 1–32, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet